# SDR SWAA2022112173733

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 70,560 hours, 41,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE LOWER OVER WING EXIT SIGN FELL OFF / [01] SECURED EXIT SIGN LENS PER AMM 33-51-03
